# SDR S9BA201904297001

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 43,133 hours, 50,737 cycles
- Engine: Ge CT79B
- Propeller: Hamstd 14RF19
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 6500104
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT COMING ON FOR ABOUT 30 SECONDS AND THEN INTERMITTENT. CORRECTIVE ACTION: MX PERSONNEL INSPECTED LAVATORY SMOKE DETECTOR AND TESTED OK. NO DEFECTS FOUND.
